# SDR VQMA2021071800001

- Difficulty date: July 18, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N808GG
- Make and model: Cessna 750
- Aircraft serial: 7500033
- Aircraft time: 12,250 hours, 6,321 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Link
- Part number: 67410133
- Part serial: 72
- Condition: Failed
- Location: Rt Mlg
- Part time: 12,250 hours, 6,321 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE SITTING PARKED ON THE RAMP, FLIGHT CREW OBSERVED NITROGEN LEAKING FROM A BLOWN FUSE PLUG ON THE RIGHT HAND MAIN INBOARD TIRE.  SHORTLY THEREAFTER, THE AIRCRAFT WAS OBSERVED ROCKING LATERALLY, AS THE RIGHT HAND TRAILING LINK MOVED AFT.  SOON THERE AFTER, THE RIGHT MAIN LANDING GEAR STRUT BROKE AT THE UPPER BARREL CAP.  THE IMMEDIATE CAUSE IS SUSPECTED AS THE TRAILING LINK BROKE IN HALF, FOLLOWED BY THE STRUT BREAKING AT THE UPPER CAP DUE TO THE LOAD IMPOSED ON IT AFTER THE TRAILING LINK BROKE IN TWO.  THE AIRCRAFT ULTIMATELY ENDED UP ON THE RAMP ON THE LANDING GEAR TRUNNION.
